# SDR 2003UALA00069

- Difficulty date: January 19, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 48,014 hours, 7,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, AFT UPPER SPAR WEB, IS CRACKED AT CORNER OF FEED THROUGH CUT-OUT.  MAJOR REPAIR ACCOMPLISHED W/DOUBLER AND STIFFENERS.
